I'm 44 and actually feel my cycle mood swings were getting worst anyway even before all this bc started. I haven't been on tamoxifen long (1 month),but my periods stopped immediately and I'm sorry to say, I have never felt better. My mood swings have seemed to have levelled out.
Who knows is it age, is it the drugs, do they build up in your system? There are so many factors, but I do agree with chatta, I feel the more exercise you can get the better you feel.
I'm sorry I'm not being more practical, I know how difficult it is when you feel a wave of emotion coming over you and there is nothing you can do about it. Have you asked your Dr? I read another post a few weeks ago where a lady was told by her doctor she could still take evening primrose oil while on tamoxifen, I have heard these help. It might be worth asking.
Either way don't suffer, you are important, make time for that walk, leave the washing up, us women don't put ourselves first enough. Good luck
Thinking of you
Hi Rachel,You're not alone! I'm 2 years down the line from diagnosis (to the very day, in fact) and on tamoxifen too. I tried switching to the Nolvadex D brand of tamoxifen to see if that made a difference but there wasn't much change.My periods stopped during chemo and have never returned but I still have the old hormonal cycling going on. At the moment I'm trying to do 30 minutes exercise every day, and taking Omega 3 and 6 oils. This has helped a bit so may be worth a try? It's getting the time for the 30 mins that's the biggest problem! Take good care, chatta
I have started this topic on behalf of new user Rachel
Breast Cancer Care
Hi I am 2 years post treatment and I am taking tamoxofen, my periods are still regular but changing in duration and amount! occasion night sweats But my problem is my mood swings I am very over sensitive and tearful at times, I react badly to the smallest negative comment, I feel like I am going mad? My kids and husband are suffering too! is it menopausal? what can I do any suggestions gratefully received.........